# SDR SIMA20250412001

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 22,687 hours, 15,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST LIKE SMELL DURING TAKEOFF ROLL FROM FULL POWER TILL UNTIL CLIMBING THROUGH 2000 FT. APU WAS OFF. FA 2 ALSO VERIFIED THE SMELL. ANTI ICE OFF. C/W FIM TASK 21-20-00-810-801-A AND 21-20-00-810-803-A, NO UNUSUAL SMELLS AT ANY TIME DURING ANYOPS TEST. NO OTHER DEFECTS NOTED.
